A Caltech Library Service

The Neumann Laplacian of a jelly roll

Simon, Barry (1992) The Neumann Laplacian of a jelly roll. Proceedings of the American Mathematical Society, 114 (3). pp. 783-785. ISSN 0002-9939. doi:10.1090/S0002-9939-1992-1076578-X.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We consider the Laplacian with Neumann boundary conditions of a bounded connected region obtained by removing a suitable infinite spiral from an annulus. We show that the spectrum has an absolutely continuous component.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 1992 American Mathematical Society. Received by the editors October 11, 1990. (Communicated by Paul S. Muhly) Research partially funded under NSF grant number DMS-8801918.
Funding AgencyGrant Number
Issue or Number:3
Classification Code:MSC: Primary 58G25; Secondary 35J05, 35P05
Record Number:CaltechAUTHORS:20180413-110242629
Persistent URL:
Official Citation:Simon, B. (1992). The Neumann Laplacian of a Jelly Roll. Proceedings of the American Mathematical Society, 114(3), 783-785. doi:10.2307/2159405
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85828
Deposited By: George Porter
Deposited On:13 Apr 2018 19:50
Last Modified:15 Nov 2021 20:32

Repository Staff Only: item control page